Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bach, Hung Khang

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:51
Abstract pages:482
Full texts:284

http://www.mathnet.ru/eng/person66005
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199133

Publications in Math-Net.Ru
1978
1. H. Kh. Bach, “The pattern recognition algorithm model of the potential function type”, Zh. Vychisl. Mat. Mat. Fiz., 18:2 (1978),  468–479  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:2 (1978), 156–165
2. H. Kh. Bach, “The completeness of a model of statistical recognition algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 18:1 (1978),  183–196  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 18:1 (1978), 176–188
1977
3. Bak Hyng Khang, “A parametric family of statistical recognition algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977),  1267–1277  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 163–173
1975
4. H. Kh. Bach, “The decomposition of a certain type of structures into chains”, Zh. Vychisl. Mat. Mat. Fiz., 15:2 (1975),  477–488  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 186–197
1974
5. H. Kh. Bach, “Some geometrical problems involved in estimating the accuracy of a class of recognition algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 14:6 (1974),  1571–1580  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:6 (1974), 189–199
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022